Rocky Mountain Journal of Mathematics

A reduction of the continuous homomorphism problem for $F$-algebras equations

Dennis Clayton

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 3 (1975), 337-344.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130555

Digital Object Identifier
doi:10.1216/RMJ-1975-5-3-337

Mathematical Reviews number (MathSciNet)
MR390771

Zentralblatt MATH identifier
0325.46055

Subjects
Primary: 46H05: General theory of topological algebras 46H10: Ideals and subalgebras
Secondary: 32K99: None of the above, but in this section

Citation

Clayton, Dennis. A reduction of the continuous homomorphism problem for $F$-algebras equations. Rocky Mountain J. Math. 5 (1975), no. 3, 337--344. doi:10.1216/RMJ-1975-5-3-337. https://projecteuclid.org/euclid.rmjm/1250130555


Export citation